# SDR SWAA2014031025869

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 29,026 hours, 17,059 cycles
- Engine: Ge CFM567B24
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire Harness
- Part number: 715W5813509
- Condition: Shorted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, PRESSURIZATION EVENT CRUISING AT FL 400.  STARTED CRUISE DESCENT AT 1000' PER MIN, AT FL 380.  CABIN ALTITUDE CLIMBING +2000' PER MIN, CABIN ALT INDICATED 8500', AT FL 360.  CABIN ALTITUDE SLOWLY CLIMBED ABOVE 10,000', ACTIVATION OF CABIN ALTITUDE WARNING HORN.  R & R HARNESS ASSEMBLY IAW MM.
